MathSciNet Relay Station
MathSciNet bibliographic data
MR567085 (81m:06039) 06F15 (54A20)
Ball, Richard N. Convergence and Cauchy structures on lattice ordered groups. Trans. Amer. Math. Soc. 259 (1980), no. 2, 357–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement